# SDR DHL2001365003

- Difficulty date: April 20, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B7CM1
- Part serial: 158
- Condition: Malfunctioned
- Location: Auto Throttles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE SYSTEM DIS-ENGAGED NUMEROUS TIMES IN CRUISE FLIGHT.   COULD NOT DUPLICATE ON GROUND.  REPLACED AUTO THROTTLE COMPUTER FOR TROUBLE-SHOOTING IAW M/M 22-31-34.  ALL P/NS B7CM1,  S/N OFF 158.  S/N ON 197.  STATUS-CLOSED.
